# SDR UIEA2019051304199

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Duct
- Part number: 9294M61P03
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT LT SIDE ROUND COOLING DUCT AT 7 O'CLOCK POS IS CHAFFED( REMOVED AND REPLACED COOLING DUCT AT 7 O'CLOCK POSITION IN NR 1 ENG IAW AMM 75-24-03 )
